# SDR CA961231003

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7500 · Engine Bleed Air System
- Part: Venturi P3
- Part number: 311269001
- Condition: Cracked
- Location: Base Of Fitting
- Part time: 14,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION DUST WAS FOUND AROUND THE INSULATION COVERING THE P3 BLEED VENTURI. REMOVED INSULATION AND FOUND A 2" CRACK IN THE VENTURI TUBE. THE TUBE WAS REPLACED.
